You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Diophantine Representation of the Set of Prime Numbers
James P. Jones, Daihachiro Sato, Hideo Wada and Douglas Wiens
The American Mathematical Monthly
Vol. 83, No. 6 (Jun. - Jul., 1976), pp. 449-464
Published by: Mathematical Association of America
Stable URL: http://www.jstor.org/stable/2318339
Page Count: 16
You can always find the topics here!Topics: Polynomials, Integers, Prime numbers, Diophantine sets, Algebraic functions, Mathematical theorems, Degrees of polynomials, Mathematical problems, Mathematical functions
Were these topics helpful?See somethings inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
The American Mathematical Monthly © 1976 Mathematical Association of America